MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: over 60 years old.
 
Event or Problem Description
It was reported that the stent prematurely deployed.A 5mm x 100mm x 130cm innova was selected for use in a stenting procedure in the left superficial femoral artery (sfa).During the procedure, the stent began to deploy before it was in position.The deployment safety tool was still on.The device was removed without issue.The procedure was completed with another 5mm x 100mm innova.No patient complications were reported, and it was a good outcome.
 
Additional Manufacturer Narrative
A2: age at time of event - over 60 years old.
 
Event or Problem Description
It was reported that the stent prematurely deployed.A 5mm x 100mm x 130cm innova was selected for use in a stenting procedure in the left superficial femoral artery (sfa).During the procedure, the stent began to deploy before it was in position.The deployment safety tool was still on.The device was removed without issue.The procedure was completed with another 5mm x 100mm innova.No patient complications were reported, and it was a good outcome.It was further reported that: a contralateral approach was taken to access the lesion and the safety lock was still in place prior to positioning in the lesion.Exposing the stent prior to deployment was performed as directed.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11317213
Report Number2134265-2021-01585
Device Sequence Number790611
Product Code NIP
UDI-Device Identifier08714729873938
UDI-Public08714729873938
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0026284304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/05/2021
Patient Sequence Number1